Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 53, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Aug 30, 2013, 4:24 PM PDT for Riverside County, California. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2013, 4:24 PM PDT (23:24 UTC)
- Expired
- Aug 30, 2013, 7:15 PM PDT
- In force
- 3 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Riverside County, CA
The radar
The Santa Ana Mts radar (KSOX), 42 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 4:57 PM PDT | FLASH FLOOD | 2 Nne Perris, CA | CALIFORNIA HIGHWAY PATROL REPORTED ORANGE AVENUE FROM MURRIETA ROAD TO EVANS ROAD BEING COMPLETELY FLOODED AND VEHICLES NOT ABLE TO MAKE IT THROUGH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 11.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 1450 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
123
WGUS56 KSGX 302324
FFWSGX
CAC065-310215-
/O.NEW.KSGX.FF.W.0053.130830T2324Z-130831T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
424 PM PDT FRI AUG 30 2013
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
THIS INCLUDES THE CITY OF MORENO VALLEY...
* UNTIL 715 PM PDT
* AT 418 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM OVER PERRIS AND MORENO VALLEY WHICH IS
LIKELY PRODUCING FLASH FLOODING IN THOSE AREAS AND...BUT NOT
RESTRICTED TO...HIGHWAYS 60...215 AND 74 AND THE SAN JACINTO WASH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARCH
AFB...MARCH FIELD AND BEAUMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3387 11737 3398 11719 3393 11692 3379 11696
3370 11726
$$
HARRISON2 follow-up statements
389
WGUS76 KSGX 310029
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
529 PM PDT FRI AUG 30 2013
CAC065-310215-
/O.CON.KSGX.FF.W.0053.000000T0000Z-130831T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
529 PM PDT FRI AUG 30 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM PDT FOR WEST
CENTRAL RIVERSIDE COUNTY...
AT 518 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE TO HEAVY RAIN OVER PERRIS...AND CALIFORNIA
HIGHWAY PATROL REPORTED ORANGE AVENUE IN PERRIS FROM MURRIETA ROAD
TO EVANS ROAD BEING COMPLETELY FLOODED AND VEHICLES NOT BEING ABLE TO
MAKE IT THROUGH. ALSO...DOPPLER RADAR ESTIMATED 3 TO 3.5 INCHES OF
RAINFALL OVER THE AREA SO FAR TODAY.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MORENO
VALLEY...HIGHWAYS 215...74 AND 60...MARCH AFB...MARCH FIELD AND
BEAUMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
&&
LAT...LON 3387 11737 3398 11719 3393 11692 3379 11696
3370 11726
$$
HARRISON294
WGUS76 KSGX 310209
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
709 PM PDT FRI AUG 30 2013
CAC065-310218-
/O.EXP.KSGX.FF.W.0053.000000T0000Z-130831T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
709 PM PDT FRI AUG 30 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 715 PM PDT FOR WEST CENTRAL
RIVERSIDE COUNTY...
FLASH FLOODING IS NO LONGER EXPECTED OVER THE WARNED AREA.
THEREFORE...THE FLASH FLOOD WARNING FOR WEST CENTRAL RIVERSIDE
COUNTY HAS BEEN ALLOWED TO EXPIRE. MINOR FLOODING THROUGH CREEKS AND
STREAMS AND ROADWAY PONDING ARE STILL POSSIBLE OVER THE NEXT FEW
HOURS. REMEMBER...NEVER DRIVE ACROSS FLOODED ROADWAYS.
LAT...LON 3387 11737 3398 11719 3393 11692 3379 11696
3370 11726
$$
TSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 1:23 PM PDT, 3 hours 1 minute earlier.
Area forecast discussion, Aug 30, 1:23 PM PDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
123 PM PDT FRI AUG 30 2013
.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH THIS EVENING...
BUT THE HUMIDITY WILL LINGER FOR A FEW MORE DAYS. FOR THE HOLIDAY
WEEKEND...IT WILL BE SLIGHTLY COOLER WEST OF THE MOUNTAINS...AND
DRIER AIR ALOFT WILL DECREASE THE THUNDERSTORM THREAT AND CONFINE IT
TO THE MOUNTAINS AND DESERTS. CONTINUED SEASONALLY WARM IN A
MODIFIED MONSOONAL FLOW THROUGH NEXT WEEK WITH A CHANCE FOR ISOLATED
MOUNTAIN AND DESERT THUNDERSTORMS.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
VERY HEAVY RAINFALL AND LOCAL FLASH FLOODING STILL A CONCERN THROUGH
THIS EVENING...
THUNDERSTORMS WERE IN PROGRESS AT MIDDAY OVER SAN BERNARDINO
COUNTY...AND SATELLITE IMAGERY SHOWED CU BUILDING OVER THE HIGHER
TERRAIN THROUGH THE HIGHER CLOUD BREAKS. THE NKX SOUNDING WAS VERY
WET BUT ALSO FAIRLY STABLE...SO IT APPEARS ONLY THOSE AREAS WITH
SUFFICIENT HEATING WILL BE ABLE TO CONVECT. THE HIGHER TERRAIN WILL
ALSO HAVE AN ADVANTAGE WHERE HEATING IS SUFFICIENT. VERY HIGH PWS
WELL IN EXCESS OF TWO INCHES ARE PRESENT OVER THE AREA...SO
THUNDERSTORMS WILL BE CAPABLE OF EXTREME RAINFALL RATES.
A WEAK EASTERLY WAVE OVER SOCAL TODAY IS DRIFTING SLOWLY
NORTHWARD...ALLOWING MID-LEVEL WINDS TO SHIFT FROM EASTERLY TO
SOUTHERLY. THIS SOUTHERLY FLOW WILL BRING SOME DRYING TO THE MID-
LEVELS...HOWEVER NEAR THE SFC...HIGH HUMIDITY WILL LIKELY PREVAIL
FOR A FEW MORE DAYS IN A MODIFIED MARINE LAYER. MODELS ARE
ADVERTISING BETTER ONSHORE FLOW THROUGH THE WEEKEND...SO CONDITIONS
SHOULD BECOME MORE COMFORTABLE WEST OF THE MOUNTAINS THROUGH LABOR
DAY. THERE WILL STILL BE ENOUGH RESIDUAL MOISTURE HOWEVER FOR MTN/
DESERT THUNDERSTORMS.
BROAD HIGH PRESSURE OVER THE CENTER OF THE COUNTRY WILL REMAIN IN
CONTROL OF OUR WEATHER INTO NEXT WEEK. THE HIGH VARIES IN STRENGTH
AND POSITION...BUT THE FLOW ALOFT REMAINS FAVORABLE THROUGH NEXT
WEEK FOR OCCASIONAL INTRUSIONS OF MONSOONAL MOISTURE INTO SOCAL.
THIS WILL KEEP A THREAT OF MAINLY AFTERNOON AND EVENING MTN/DESERT
SHWRS/TSTMS MUCH OF THE WEEK.
IT WILL REMAIN QUITE WARM INLAND NEXT WEEK AS HEIGHTS/THICKNESS
REMAIN ELEVATED...BUT THE SEA BREEZE SHOULD BECOME A BIT STRONGER...
HOLDING COASTAL AREAS CLOSER TO AVERAGE...WITH OCCASIONAL NIGHT/
MORNING CLOUDS/FOG.
&&
.AVIATION...
291925Z...MULTIPLE SCT-BKN CLOUD LYRS BETWEEN 5000-30000 FT MSL.
UNTIL 31/0600 UTC...SCT SHOWERS AND ISOLD TSTMS WITH BASES 5000-8000
FT MSL AND TOPS TO FL450 MOVING NORTH-NORTHWEST. VSBY 2-4SM IN +SHRA.
&&
.MARINE...
HAVE A MARINE WEATHER STATEMENT VALID UNTIL 2300 PDT TONIGHT...FOR
THREAT OF ISOLATED THUNDERSTORMS MOVING WESTWARD FROM COAST TO 30 NM
OFFSHORE. SO FAR STORMS DEVELOPING OVER LAND HAVE BEEN TRACKING
ALMOST DUE NORTH.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE APPLE AND LUCERNE
VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...
SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND
RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO
COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO
COUNTY VALLEYS.
PZ...NONE.
&&
PUBLIC...JAD
AVIATION/MARINE...BALFOURHazardous weather outlook, Aug 30, 4:03 PM PDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 403 PM PDT FRI AUG 30 2013 CAZ042-043-057-PZZ750-311200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SANTA ANA MOUNTAINS AND FOOTHILLS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 403 PM PDT FRI AUG 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAIN POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS REQUESTED THROUGH THIS EVENING. CAZ048-050-311200- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 403 PM PDT FRI AUG 30 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM PDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAIN POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS REQUESTED THROUGH THIS EVENING. CAZ055-056-058-060>062-311200- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 403 PM PDT FRI AUG 30 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM PDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN AND FLASH FLOODING POSSIBLE THROUGH THIS EVENING...THEN ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ON SATURDAY...SCATTERED SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAIN. SUNDAY THROUGH THURSDAY...SMALLER CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS REQUESTED THROUGH THIS EVENING. JJT
In the hours before
Local storm report, Aug 30, 11:35 AM PDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1135 AM PDT FRI AUG 30 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 7 N BIG BEAR CITY 34.37N 116.86W
08/29/2013 SAN BERNARDINO CA TRAINED SPOTTER
REPORTED MAJOR FLOODING IN DRY WASHES AND
DEBRIS REMOVAL REQUIRED ON HIGHWAY 18
TOWARDS BIG BEAR AT INTERSECTION OF CAMPO
ROAD. WATER AS DEEP AS 2 FEET IN PLACES.
FLASH FLOOD DURATION 3 HOURS
&&
IRIS SYSTEMLocal storm report, Aug 30, 11:41 AM PDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1141 AM PDT FRI AUG 30 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 15 E APPLE VALLEY 34.51N 116.95W
08/29/2013 SAN BERNARDINO CA TRAINED SPOTTER
2 1/2 MILES OF ROUTE 247 REQUIRED MUD AND
DEBRIS REMOVAL BY HEAVY EQUIPMENT. RESIDUAL
MUD AS DEEP AS 4 INCHES. WATER REPORTED
FLOWING OVER THE ROADWAY. TIME ESTIMATED.
FLASH FLOOD DURATION 2 HOURS
&&
IRIS SYSTEMLocal storm report, Aug 30, 1:14 PM PDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
114 PM PDT FRI AUG 30 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLOOD 18 NE APPLE VALLEY 34.67N 116.96W
08/30/2013 SAN BERNARDINO CA DEPT OF HIGHWAY
WATER CROSSING ROUTE 247.
&&
IRIS SYSTEMSpecial weather statement, Aug 30, 3:35 PM PDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 335 PM PDT FRI AUG 30 2013 CAZ048-057-302330- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS -THE INLAND EMPIRE- 335 PM PDT FRI AUG 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RIVERSIDE COUNTY UNTIL 430 PM PDT... AT 330 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PERRIS...OR 8 MILES SOUTHWEST OF MORENO VALLEY...NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MORENO VALLEY...PERRIS...MARCH AFB...MARCH FIELD...LAKEVIEW AND NUEVO. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. PLEASE REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NATIONAL WEATHER SERVICE SAN DIEGO TWITTER AND FACEBOOK PAGES. LAT...LON 3399 11720 3383 11703 3367 11735 3381 11750 TIME...MOT...LOC 2235Z 229DEG 4KT 3383 11727 HARRISON
Local storm report, Aug 30, 4:09 PM PDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
409 PM PDT FRI AUG 30 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM FLOOD 5 S WOODCREST 33.81N 117.36W
08/30/2013 RIVERSIDE CA DEPT OF HIGHWAY
CHP REPORTED FLOODING ON GAVILAN RD AND
ESPERANZA DR
&&
IRIS SYSTEMThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 3:59 AM PDT | Flash Flood Watch | SGX | Riverside, San Bernardino, San Diego | 17 hr |
| Aug 30, 12:19 PM PDT | Severe Thunderstorm Warning | SGX | San Bernardino | 56 min |
| Aug 30, 12:23 PM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Aug 30, 1:47 PM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Aug 30, 1:49 PM PDT | Flash Flood Warning | SGX | Riverside, San Bernardino | 4 hr |
| Aug 30, 1:55 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 3 hr |
| Aug 30, 2:13 PM PDT | Flash Flood Warning | SGX | Riverside, San Diego | 3 hr |
| Aug 30, 2:32 PM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Aug 30, 3:10 PM PDT | Areal Flood Advisory | SGX | Riverside, San Bernardino | 3 hr |
| Aug 30, 3:35 PM PDT | Special Weather Statement | SGX | Orange | 55 min |
| Aug 30, 3:53 PM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Aug 30, 3:58 PM PDT | Areal Flood Advisory | SGX | Riverside, San Bernardino | 3 hr |
| Aug 30, 4:31 PM PDT | Severe Thunderstorm Warning | SGX | Riverside | 44 min |
Nearby
Flash Flood Warnings in California, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.